# SDR C2XA07RI057

- Difficulty date: July 13, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 12,934 hours, 6,981 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 780
- Condition: Inoperative
- Location: Mlg
- Part time: 12,923 hours, 6,976 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CREW REPORTED LOUD NOISE AND VIBRATION FROM NOSE AREA AND UNABLE TO CYCLE NOSE GEAR IN AIR.  AFTER AIR RETURN, MX MAINTENANCE DISCOVERED THE NOSE LANDING GEAR DOOR SOLENOID VALVE TO BE THE CAUSE.  MX REMOVED AND REPLACED NLG DOOR SOLENOID VALVE WITH OPERATIONAL AND LEAK CHECKS GOOD.  A/C WAS APPROVED FOR RETURN TO SERVICE.
